# SDR SWAA2021121344425

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK GUSSET LOCATED BS500D STR19L AT FWD CARGO COMPARTMENT ; 2021-525838 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS500D STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV- SEE INDIVIDUAL SIGN OFFS BELOW.; [02] STEP 1 COMPLETE RII   REPLACED GUSSET AND FASTENERS LOCATED BS500D STR19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV- SEE INDIVIDUAL SIGN OFFS BELOW.
